| Catalog Number |
103530 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Event date: (b)(6) 2021 initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that during treatment with a polyflux 140 h, a fluid leak was observed from the filter housing.There was no patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: the actual device was not received for evaluation, however, 27 companion samples were evaluated.The visual inspection of the 27 companion samples with the naked eye showed the products in their original packaging.A leak test of the dialysate side was performed, no leak was observed.All 27 products were tight.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.